Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A Harnack inequality for nonlinear equations


Author: James Serrin
Journal: Bull. Amer. Math. Soc. 69 (1963), 481-486
DOI: https://doi.org/10.1090/S0002-9904-1963-10971-4
MathSciNet review: 0150443
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. David Gilbarg, Some local properties of elliptic equations, Proc. Sympos. Pure Math., Vol. IV, American Mathematical Society, Providence, R.I., 1961, pp. 127–141. MR 0133578
  • 2. David Gilbarg, Boundary value problems for nonlinear elliptic equations in 𝑛 variables, Nonlinear Problems (Proc. Sympos., Madison, Wis., 1962) Univ. of Wisconsin Press, Madison, Wis., 1963, pp. 151–159. MR 0146506
  • 3. D. Gilbarg and James Serrin, On isolated singularities of solutions of second order elliptic differential equations, J. Analyse Math. 4 (1955/56), 309–340. MR 0081416, https://doi.org/10.1007/BF02787726
  • 4. O. A. Ladyzhenskaya and N. Uraltseva, Quasi-linear elliptic equations and variational problems with many independent variables, Uspehi Mat. Nauk 16 (1961), 19-92; translated in Russian Math. Surveys 16 (1961), 17-91.
  • 5. W. Littman, G. Stampacchia, and H. F. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 43–77. MR 0161019
  • 6. Charles B. Morrey Jr., Second order elliptic equations in several variables and Hölder continuity, Math. Z 72 (1959/1960), 146–164. MR 0120446, https://doi.org/10.1007/BF01162944
  • 7. Charles B. Morrey Jr., Existence and differentiability theorems for variational problems for multiple integrals, Partial differential equations and continuum mechanics, Univ. of Wisconsin Press, Madison, Wis., 1961, pp. 241–270. MR 0121690
  • 8. Jürgen Moser, On Harnack’s theorem for elliptic differential equations, Comm. Pure Appl. Math. 14 (1961), 577–591. MR 0159138, https://doi.org/10.1002/cpa.3160140329
  • 9. H. L. Royden, The growth of a fundamental solution of an elliptic divergence structure equation, Studies in mathematical analysis and related topics, Stanford Univ. Press, Stanford, Calif., 1962, pp. 333–340. MR 0145190
  • 10. James Serrin, Dirichlet’s principle in the calculus of variations, Proc. Sympos. Pure Math., Vol. IV, American Mathematical Society, Providence, R.I, 1961, pp. 17–22. MR 0137012


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10971-4